Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have painful lump under arm, increased frequency. Have fibromyalgia, willerbrand disease

for years I have been getting a very painful lump under my left arm. They usually go away within a few days. They have never coordinated with me being sick. Now i am getting them more frequently and at present I have one under EACH arm. They are not red, it is painful to just have my arms down. I do have Fibromyalgia and von Willebrand disease. I don't feel like either of those conditions have anything to do with these lumps.
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Thanks for the query.
Recurrent painful lump in armpit may be a presentation of a condition called as hidradenitis suppurativa.
You need to take oral antibiotics along with retinoids.
These are prescription drugs hence please meet a dermatologist.

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor